# SDR SWIA201332553

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 16,448 hours, 9,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 4481)  REPLACED FORWARD BATTERY CHARGER AND REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK IN REFERENCE TO AMM.  P/N: AD-2013-1A S/N OFF: 66473, P/N: 11-0049.
